# SDR YENA2024070800953

- Difficulty date: July 2, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N566JB
- Make and model: Airbus A320-232
- Aircraft serial: 02042
- Aircraft time: 77,095 hours, 27,831 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fr 35
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION FOUND ON FWD FACE OF FR35 AT LEVEL OF STGR 30L. CRACK LENGTH 1.5 INCH APPROX; (RESOLVED ON W/O: 1301763 TASKCARD: NR-00052) REF AEROMAN WO 2024 159/1 NR 2024-277195 PERFORMED REPAIR AT FRAME 35 BTW STGR 30L TO STGR 31L PRESSURE BULKHEAD ON HOLES #2,#6,#7 IAW EA#53-9002-24 REV.0, EA COVER, EA PARTS 1-5, AIRBUS RDAF 81405207/004/2024#A, AND EC# A24-725-01. SOLUTION LIFE OR LIMITATION MONTHS FROM TIME OF SOLUTION EMBODIMENT. WORK ACCOMPLISHED BY AEROMAN TECH 8623221 RII BY QC 420.
